MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD SIZE 0; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD SIZE 0; UNCEMENTED HIP STEM
Catalog Number 01.18.130
Health Effect - Clinical Codes Joint Disorder (2373); Inadequate Osseointegration (2646)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 november 2019: lot 154468: 61 items manufactured and released on 11-dic-2015.Expiration date: 2020-11-23.No anomalies found related to the problem.To date, 53 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 3 years and 5 months after the primary due to instability caused by a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: AMISTEM HA COATED STD SIZE 0
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9383333
Report Number3005180920-2019-00992
Device Sequence Number2402734
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Catalogue Number01.18.130
Device Lot Number154468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;